# SDR 2006FA0001139

- Difficulty date: November 1, 2006
- Submitted: December 5, 2006
- Operation: General aviation
- Aircraft: N794TK
- Make and model: Israel 1124A
- Aircraft serial: 373
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH INOPERATIVE STRATER-GENERATOR.  TROUBLESHOOTING REVEALED INOPERATIVE GENERATOR, FAILED GENERATOR CONTROL UNIT, AND FAILED CONTROL RELAY.  FURTHER TROUBLESHOOTING FOUND (A) AND (D) LEADS TO STARTER-GENERATOR AT ENGINE WIRING WAS BRITTLE AND HAD BARE SPOT CHAFFED TO ENGINE INLET MOUNTING STRUT.  THIS ISSUE SHOULD BE CONSIDERED FOR ALL GENERAL AVIATION AIRCRAFT, NOT JUST THIS MFG.  WE HAVE NOTED CONDITION ON SEVERAL AIRCRAFT.  THIS IS THE FIRST INCIDENT, HOWEVER, THAT HAD CHAFFING AND A CIRCUIT SHORT.  RECOMMEND INSPECTION AT NEXT ACCESS FOR ALL GENERAL AVIATION TURBOJET AIRCRAFT AS THIS WIRING IS LOCATED IN EXTREME ENVIRONMENTAL CONDITIONS, WITHIN THE ENGINE COWLING.  (K)
